# SDR MZZA98290

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, DELAMINATION WAS FOUND ON LEFT WING T/E INBOARD MID FLAP UPPER SKIN AT WBL 226.  THE DAMAGED SKIN 7 INCH BY 2 INCH IN SIZE WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-6.  (M)
